# SDR CALA2011041500287

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 51,853 hours, 14,670 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 2703500
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RT ENG OVHT EICAS AFTER TAKEOFF T/S FOUND DUCT SEPARATED AT PRE COOLER AND DUCT.  INSTALLED NEW CLAMP & SEAL.  RAN ENG.  PERFORM AIR SUPPLY DISTRIBUTION TEST REF 36-11-00.  OP CHECK GOOD
